MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; VANTEX 7F 20CM 3L CVC BUNDLE

Centurion Medical Products, LP CENTURION; VANTEX 7F 20CM 3L CVC BUNDLE
Catalog Number ECVC7030
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
VANTEX 7F 20CM 3L CVC BUNDLE
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50889999
Report Number1824619-2026-00103
Device Sequence Number13452369
Product Code OES
UDI-Device Identifier10653160328186
UDI-Public10653160328186
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7030
Device Lot Number2023033190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown